A condition for the breakdown of the region of continuous supersonic
Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 797-800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_4_a15,
author = {\`E. G. Shifrin},
title = {A condition for the breakdown of the region of continuous supersonic},
journal = {Doklady Akademii Nauk},
pages = {797--800},
year = {1967},
volume = {176},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a15/}
}
È. G. Shifrin. A condition for the breakdown of the region of continuous supersonic. Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 797-800. http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a15/